Pacific Journal of Mathematics

On the multiplicative extension property.

Richard Cleveland and Sandra Cleveland

Article information

Pacific J. Math., Volume 17, Number 3 (1966), 413-421.

First available in Project Euclid: 13 December 2004

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 46.50


Cleveland, Richard; Cleveland, Sandra. On the multiplicative extension property. Pacific J. Math. 17 (1966), no. 3, 413--421.

Export citation


  • [1] E. Hewitt, Measure algebras on locally compact groups: a case history in functional analysis, Studia Math. (ser. spec.) Z.I, (1963), 41-52.
  • [2] E. Hewitt and S. Kakutani, A class of multiplicativelinear functionalson the measure algebra of a locally compact abelian group, Illinois J. Math. 4 (I960), 553-574.
  • [3] K. Hoffman, Banach Spaces of Analytic Functions, Prentice-Hall, Englewood Cliffs, 1962.
  • [4] R. Phelps, A problem of Hewitt on restrictions of multiplicative linear functionals, Studia Math. 25 (1964), 1-3.
  • [5] W. Rudin, Fourier Analysis on Groups, Interscience, New York, 1962.
  • [6] Yu. A. Sreder, The structure of maximal ideals in rings of measures with con- volution, Mat. Sbornik (69) 27 (1950), 297-318: AMS Translation No. 81, (1953).